RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 1, Pages 3–19 (Mi mz11363)  

This article is cited in 1 scientific paper (total in 1 paper)

Almost Projective and Almost Injective Modules

A. N. Abyzov

Kazan (Volga Region) Federal University

Abstract: The structure of rings over which every right module is almost injective is clarified. The regular and $I$-finite rings over which every right module is almost projective are described.

Keywords: semi-Artinian ring, $V$-ring, almost projective module, almost injective module.

DOI: https://doi.org/10.4213/mzm11363

Full text: PDF file (524 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 103:1, 3–17

Bibliographic databases:

UDC: 512.552
Received: 30.08.2016
Revised: 08.06.2017

Citation: A. N. Abyzov, “Almost Projective and Almost Injective Modules”, Mat. Zametki, 103:1 (2018), 3–19; Math. Notes, 103:1 (2018), 3–17

Citation in format AMSBIB
\Bibitem{Aby18}
\by A.~N.~Abyzov
\paper Almost Projective and Almost Injective Modules
\jour Mat. Zametki
\yr 2018
\vol 103
\issue 1
\pages 3--19
\mathnet{http://mi.mathnet.ru/mz11363}
\crossref{https://doi.org/10.4213/mzm11363}
\elib{http://elibrary.ru/item.asp?id=30762102}
\transl
\jour Math. Notes
\yr 2018
\vol 103
\issue 1
\pages 3--17
\crossref{https://doi.org/10.1134/S0001434618010017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043777854}


Linking options:
  • http://mi.mathnet.ru/eng/mz11363
  • https://doi.org/10.4213/mzm11363
  • http://mi.mathnet.ru/eng/mz/v103/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, “Abelian groups with annihilator ideals of endomorphism rings”, Siberian Math. J., 59:2 (2018), 363–367  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:429
    References:38
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020